New Jersey, 2015Heavy Rain in New Jersey, June 14, 2015
June 14, 2015 · NWS PHI · 2 events in 2 counties and zones
A cluster of showers and thunderstorms with heavy rain affected central New Jersey during the evening of the 14th. 5 inches and caused some low lying area and poor drainage flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of showers and thunderstorms with heavy rain affected central New Jersey during the evening of the 14th. Storm total amounts reached as high as 1.0 to 1.5 inches and caused some low lying area and poor drainage flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 14, 5:21 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 14, 5:21 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT SUN JUN 14 2015
.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE GREAT LAKES TO
THE WATERS OFF THE DELMARVA COAST. THE BOUNDARY IS FORECAST TO
DRIFT NORTHEASTWARD ACROSS OUR AREA FROM TONIGHT THROUGH MONDAY
NIGHT. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE
NORTHWEST ON TUESDAY AND IT IS ANTICIPATED TO STALL AND MEANDER
ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
FOR FLASH FLOODING TONIGHT...ESPECIALLY NORTH OF THE I-78
CORRIDOR. AFTER COLLABORATION WITH SURROUNDING OFFICES, HAVE
DECIDED TO HOLD OFF ON A WATCH BUT CONTINUE ENHANCED WORDING IN
THE HWO. PWAT/S WILL BE RUNNING +2 SDS, AND THAT/S NEVER GOOD WHEN
THUNDERSTORMS MOVE THROUGH THIS TIME OF YEAR. WE WILL CONTINUE TO
MONITOR THE SITUATION AND IF CONDITIONS CONTINUE TO JUICE, A WATCH
WILL BE ISSUED.
MEANWHILE...SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP LATE
THIS AFTERNOON IN THE UNSTABLE ATMOSPHERE SOUTH OF THE WARM FRONT
DRAPED DIAGONALLY ACROSS OUR REGION. THIS FRONT WILL SLOWLY LIFT
NORTH AS A LOW PRESSURE SYSTEM DEVELOPS ALONG IT LATER TONIGHT.
ANY RAIN THAT FALLS COULD BE HEAVY AT TIMES...ESPECIALLY AFTER
MIDNIGHT...AND IRREGARDLESS OF FLASH FLOODING...URBAN AND POOR
DRAINAGE FLOODING REMAINS A CONCERN. ISOLATED SEVERE WEATHER IS
ALSO POSSIBLE.
TEMPERATURES WILL BOTTOM OUT IN THE UPPERS 60S TO LOW 70S IN MOST
LOCATIONS.
NO SIG CHANGES WITH THIS UPDATE. SHOWERS AND TSTMS STILL REMAIN
MAINLY TO OUR W BUT ARE APPROACHING. WILL SEE THEM MOVE INTO WRN
AREAS SHORTLY. WILL HAVE A BETTER ASSESSMENT OF IMPACTS FOR THE
LATER EVE UPDATE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY. PWATS
WILL CONTINUE RUNNING HIGH, AND WITH THE IMPULSE AND FRONT MOVING
THROUGH...RAIN COULD BE HEAVY AT TIMES. PRECIPITATION RATES ARE
EXPECTED TO LESSEN LATER IN THE DAY. TEMPERATURES ARE EXPECTED TO
MAX OUT IN THE UPPER 80S MOST LOCATIONS...PERHAPS IN THE LOW 90S
FAR SOUTH.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE
NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES
REGION TO SOUTHEASTERN CANADA FROM MONDAY NIGHT THROUGH FRIDAY. AS
A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL. THE
PATTERN MAY TRY TO AMPLIFY A BIT OVER THE COMING WEEKEND WITH A
TROUGH BEGINNING TO DEVELOP OVER THE NORTHERN AND CENTRAL GREAT
PLAINS AND A RIDGE POSSIBLY STARTING TO BUILD OVER THE EASTERN
STATES.
A FRONTAL BOUNDARY IS FORECAST TO BE LIFTING NORTHEASTWARD ACROSS
EASTERN PENNSYLVANIA AND NEW JERSEY ON MONDAY EVENING AND INTO NEW
ENGLAND ON MONDAY NIGHT. AS A RESULT, THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE INTO AT LEAST
THE FIRST PART OF MONDAY NIGHT ALONG WITH THE THREAT OF LOCALLY
STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING.
ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST ON TUESDAY
ANOTHER BOUNDARY IS FORECAST TO DROP INTO OUR REGION FROM THE
NORTHWEST. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR
FORECAST AREA DURING THE PERIOD FROM WEDNESDAY THROUGH SUNDAY DUE
TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER
UNSETTLED PERIOD WITH SHOWERS AND THUNDERSTORMS FROM TIME TO TIME.
PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH AS GULF
MOISTURE IS DRAWN AROUND THE RIDGE OVER THE SOUTHEASTERN STATES.
HEAVY DOWNPOURS REMAIN POSSIBLE.
THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF
RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE
FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW.
WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE
LATEST GUIDANCE.
IT APPEARS AS THOUGH THERE MAY BE A BRIEF LULL IN THE
PRECIPITATION FROM LATE MONDAY NIGHT INTO PART OF TUESDAY MORNING
AS THE INITIAL FRONT LIFTS FARTHER TO OUR NORTHEAST. AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED FOR TUESDAY AS
THE NEXT FRONT DROPS INTO OUR REGION. WE HAVE AGAIN MENTIONED THE
POTENTIAL FOR HEAVY RAINFALL.
THE GUIDANCE IS SUGGESTING THAT ENOUGH DRY AIR WILL PUSH INTO OUR
REGION FROM THE NORTHWEST AND NORTH BEHIND THE FRONT TO BRING MOST
LOCATIONS DRY WEATHER CONDITIONS FROM TUESDAY NIGHT INTO
WEDNESDAY. AN INITIAL WEAK WAVE OF LOW PRESSURE ALONG THE FRONT IS
FORECAST TO BRING AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE PERIOD FROM WEDNESDAY NIGHT INTO THURSDAY
NIGHT WITH THE GREATEST POTENTIAL FOR HEAVY RAINFALL BEING LATE
WEDNESDAY NIGHT INTO THURSDAY.
ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR
FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF
PRECIPITATION ARRIVES OVER THE WEEKEND.
EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM MONDAY
NIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT
OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE
AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW
INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO
FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS
LIKELY.
AFTERNOON TEMPERATURES ON TUESDAY SHOULD BE MAINLY IN THE 80S IN
OUR NORTHWESTERN COUNTIES AND ALONG THE IMMEDIATE COAST. MAXIMUM
READINGS IN THE LOWER 90S ARE ANTICIPATED ELSEWHERE. IT APPEARS AS
THOUGH AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S IN
OUR HIGHLY URBANIZED AREAS, FALLING JUST BELOW THE CRITERION FOR A
HEAT ADVISORY.
MAXIMUM TEMPERATURES ARE FORECAST TO BE MOSTLY IN THE 80S FROM
WEDNESDAY THROUGH SUNDAY. OVERNIGHT LOWS ARE EXPECTED TO RANGE
MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S, WITH SOME LOWER 60S
READINGS POSSIBLE IN THE FAR NORTH.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE EVE HOURS, BUT
THEN CONDITIONS ARE EXPECTED TO DETERIORATE AS SHOWERS AND
THUNDERSTORMS MOVE IN FROM THE WEST. THE MOST ACTIVE CONVECTION
ACTIVITY IS EXPECTED DURING THE EVENING HOURS...BUT THEN
RAIN...SOME OF IT HEAVY...AND LOW CEILINGS COULD MAINTAIN IFR
CONDITIONS THROUGH THE OVERNIGHT HOURS INTO MONDAY MORNING.
CONDITIONS ARE EXPECTED TO IMPROVE TO MVFR...THEN VFR...LATER
MONDAY MORNING AS RAIN ACTIVITY DECREASES AND MIXING TAKES PLACE
WITH INCREASING WINDS. W WINDS COULD ACTUALLY GUST AROUND 20 KT
MONDAY AFTERNOON.
OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO
THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE
NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.
TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY
LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY
LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING
THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND
FOG.
FRIDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR
CATEGORY DURING THE EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE
AND FOG.
&&
.MARINE...
WINDS GENERALLY LESS THAN 10 KTS OVER THE WATER...AND SEAS UNDER
5 FEET...TONIGHT AND MONDAY.
OUTLOOK...
MONDAY NIGHT THROUGH FRIDAY...NO MARINE HEADLINES ARE
ANTICIPATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...NIERENBERG/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...IOVINO/MIKETTA
MARINE...IOVINO/MIKETTA
Hazardous weather outlook, Jun 14, 7:57 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SUN JUN 14 2015
NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-160100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
857 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS TONIGHT WILL BE ACCOMPANIED BY HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS
OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY
STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-160100-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
857 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HEAT INDEX VALUES MAY REACH THE MIDDLE 90S ON TUESDAY AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ008-012-015-019-020-NJZ013-016-020>023-027-160100-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
857 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-160100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
857 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY WIND GUSTS
IN EXCESS OF 30 KNOTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE
ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-160100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
857 PM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY.
SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 7:00 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT SUN JUN 14 2015
PAZ060>062-103-105-106-150030-
WESTERN MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS-LOWER BUCKS-
800 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...SOUTH
CENTRAL NORTHAMPTON...EAST CENTRAL BERKS...SOUTHEASTERN LEHIGH AND
NORTHWESTERN MONTGOMERY COUNTIES...
AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER GREEN LANE...OR 15
MILES SOUTH OF ALLENTOWN...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BETHLEHEM...QUAKERTOWN...PERKASIE...DOYLESTOWN...SOUDERTON...
BEDMINSTER...HELLERTOWN...CHALFONT...HATFIELD...EAST GREENVILLE...
DUBLIN...SCHWENKSVILLE...BALLY...GREEN LANE...PLEASANT VALLEY...
SPRINGTOWN...GERYVILLE...FRICKS...ZIONSVILLE AND GARDENVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4024 7548 4040 7560 4067 7533 4032 7502
TIME...MOT...LOC 0000Z 241DEG 24KT 4036 7546
SFJ
Special weather statement, Jun 14, 7:15 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT SUN JUN 14 2015
DEZ001-002-MDZ008-NJZ016-017-021-PAZ070-102-150045-
KENT-NEW CASTLE-CECIL-GLOUCESTER-CUMBERLAND-SALEM-EASTERN
CHESTER-DELAWARE-
815 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...
NORTHEASTERN KENT...NORTHEASTERN CECIL...SALEM...WEST CENTRAL
GLOUCESTER...WESTERN CUMBERLAND...SOUTHWESTERN DELAWARE AND
SOUTHEASTERN CHESTER COUNTIES...
AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PIKE CREEK TO NEAR DOVER SPEEDWAY...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...DOVER...NEWARK...BRIDGETON...MIDDLETOWN...PENNSVILLE...
SMYRNA...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS GROVE...
SALEM...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...NEWPORT...
GREENWICH...SHILOH AND ARDEN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3990 7544 3922 7510 3918 7513 3930 7525
3929 7529 3946 7554 3957 7551 3962 7557
3972 7551 3962 7561 3959 7556 3959 7557
3946 7559 3933 7550 3931 7543 3920 7540
3911 7541 3911 7552 3974 7583
TIME...MOT...LOC 0015Z 254DEG 17KT 3970 7571 3920 7546
SFJSpecial weather statement, Jun 14, 7:24 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT SUN JUN 14 2015
DEZ001-MDZ008-PAZ070-101-102-150100-
NEW CASTLE-CECIL-EASTERN CHESTER-DELAWARE-WESTERN CHESTER-
824 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL...WESTERN DELAWARE AND SOUTHWESTERN CHESTER
COUNTIES...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOMEVILLE...OR 14
MILES NORTHWEST OF NEWARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...KENNETT SQUARE...OXFORD...PARKESBURG...WEST
GROVE...BLAKE...ANDORA...HOMEVILLE...MOUNT VERNON...COCHRANVILLE...
HOCKESSIN...LADENBERG...NORTH STAR...APPLETON...GLASGOW...CHERRY
HILL...LOMBARD...KEMBLESVILLE AND PIKE CREEK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3981 7603 3983 7604 3983 7602 3985 7602
3987 7599 3992 7600 3993 7598 3994 7599
3997 7598 3988 7556 3958 7574 3978 7606
TIME...MOT...LOC 0024Z 299DEG 18KT 3983 7594
SFJSpecial weather statement, Jun 14, 7:33 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT SUN JUN 14 2015
NJZ001-007>010-015-PAZ055-062-103>106-150100-
SOMERSET-MORRIS-MERCER-SUSSEX-HUNTERDON-WARREN-MONROE-WESTERN
MONTGOMERY-NORTHAMPTON-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
833 PM EDT SUN JUN 14 2015
... A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH SOUTHEASTERN
PENNSYLVANIA...
AT 832 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR REEDERS TO NEAR HARMONY TO CHALFONT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...EASTON...EWING...LANSDALE...FORKS...EAST STROUDSBURG...
HACKETTSTOWN...PERKASIE...DOYLESTOWN...BYRAM...BUSHKILL...WILSON...
SOUDERTON...BEDMINSTER...WASHINGTON...BLAIRSTOWN...BANGOR...
FLEMINGTON...CHALFONT AND TINICUM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4080 7466 4021 7479 4018 7534 4067 7525
4104 7541 4115 7509 4108 7503 4117 7489
TIME...MOT...LOC 0032Z 255DEG 27KT 4100 7529 4071 7512 4027 7522
SFJSpecial weather statement, Jun 14, 7:39 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SUN JUN 14 2015
DEZ001-002-NJZ016-017-021-150115-
KENT-NEW CASTLE-GLOUCESTER-CUMBERLAND-SALEM-
839 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW
CASTLE...NORTHEASTERN KENT...SALEM...SOUTHWESTERN GLOUCESTER AND
CUMBERLAND COUNTIES...
AT 838 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEW CASTLE TO SHILOH TO 7 MILES NORTHEAST OF DOVER
BASE HOUSING...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS. IN
ADDITION...BRIEF HEAVY RAIN IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...PENNSVILLE...CARNEYS
POINT...ELSMERE...NEW CASTLE...PENNS GROVE...SALEM...LAUREL LAKE...
WOODSTOWN...ALLOWAY...QUINTON...SWEDESBORO...NEWFIELD...ELMER...
NEWPORT...GREENWICH AND SHILOH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3978 7529 3946 7493 3919 7497 3922 7505
3918 7515 3930 7528 3921 7539 3910 7540
3910 7544 3933 7547 3931 7544 3936 7539
3949 7553 3957 7551 3961 7556 3959 7558
3960 7558 3971 7549 3963 7561 3973 7569
TIME...MOT...LOC 0038Z 269DEG 19KT 3968 7555 3947 7531 3917 7536
SFJSpecial weather statement, Jun 14, 7:55 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT SUN JUN 14 2015
NJZ001-007>010-012-013-015-019-PAZ055-062-104>106-150145-
SOMERSET-MORRIS-NORTHWESTERN BURLINGTON-MERCER-WESTERN
MONMOUTH-MIDDLESEX-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-EASTERN
MONTGOMERY-LOWER BUCKS-MONROE-UPPER BUCKS-
855 PM EDT SUN JUN 14 2015
... LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHWESTERN AND
NORTH CENTRAL NEW JERSEY...
AT 854 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DELAWARE WATER GAP TO LEBANON TO NEAR IVYLAND...
AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IN
ADDITION...BRIEF HEAVY RAIN IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...MORRISTOWN...SOMERVILLE...NEWTON...
SOMERSET...EDISON...EAST BRUNSWICK...BRIDGEWATER...SOUTH BRUNSWICK...
NORTH BRUNSWICK...EWING...DOVER...MADISON...HOPATCONG...MIDDLESEX...
PRINCETON...FLORHAM PARK...EAST HANOVER AND BOUND BROOK.
LAT...LON 4081 7435 4079 7437 4074 7437 4067 7446
4066 7445 4066 7441 4065 7440 4060 7446
4060 7431 4015 7460 4015 7524 4063 7494
4106 7526 4110 7505 4108 7503 4113 7494
4119 7463
TIME...MOT...LOC 0054Z 263DEG 25KT 4101 7513 4064 7485 4023 7511
SFJHeavy Rain, Middlesex
- When
- June 14, 8:00 PM EST to 10:00 PM EST
- Where
- Middlesex County, Edison to 1.26 mi WNW of Browntown
- Reported by
- 911 Call Center
- Coordinates
- 40.520, -74.400
Thunderstorms with heavy rain caused some poor drainage flooding in Middlesex County. A couple of low lying area and underpasses on roadways were closed. Event precipitation totals included 1.33 inches in North Brunswick, 1.29 inches in South Brunswick and 1.24 inches in South River.
Heavy Rain, Monmouth
- When
- June 14, 8:30 PM EST to 10:30 PM EST
- Where
- Monmouth County, 1.2 mi NW of Spring Lake Hgts to 0.36 mi ESE of Fair Haven
- Reported by
- 911 Call Center
- Coordinates
- 40.161, -74.068
Thunderstorms with heavy rain caused some poor drainage flooding in Monmouth County, especially on the eastern side of the county. A couple of low lying area and underpasses on roadways were closed. Event precipitation totals included 1.44 inches in Wall Township, 1.23 inches in Aberdeen, 1.16 inches in Red Bank and 1.00 in Holmdel.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 14, 20152 deaths · 1 event
- Wildfire in Alaska, June 14 to 29, 20158 injured · $1.1 million · 2 events
- Flash Flooding in New York, June 14 to 15, 2015$13 million · 15 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 14 to 15, 2015$245,000 · 50 kt wind · 43 events
- Flash Flooding in New York, June 14, 2015$465,000 · 7 events
- Flash Flood and Hail in Ohio, June 14 to 15, 2015$239,000 · 50 kt wind · 7 events
- Flash Flooding and Heavy Rain in Iowa, June 14 to 15, 2015$50,000 · 32 events
- Flooding and Hail in Colorado, June 14 to 22, 2015$50,000 · 1.75 in hail · 5 events
- Flash Flood and Hail in Texas, June 14, 2015$25,000 · 1.75 in hail · 2 events
- Flash Flooding and Flooding in Kansas, June 14 to 19, 20151 in hail · 21 events
- Hail and Damaging Winds in Texas, June 14, 201581 kt wind · 18 events
- Hail in Wyoming, June 14, 20152.5 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585811, 585814.